# SDR 9514503214

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Engine: Cfmint CFM565A1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE OIL TEMPERATURE GAUGE INDICATED HIGH.  ENGINE WAS SHUTDOWN AND THE AIRCRAFT WAS DIVERTED TO CLE AND LANDED WITHOUT INCIDENT.  CHAFED WIRES IN THE PYLON SECTION WERE FOUND AND REPAIRED.  ENGINE WAS RUN AND LEAK CHECKED OK.  AIRCRAFT DEEMED OK FOR SERVICE.
